MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11522558
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set experienced air in line.The following information was provided by the initial reporter: ball valve in drip chamber did not appear to work properly.Additional information: did you experience any adverse events as a result of the reported failure? no.Was any medication used with the product? if yes, what was the medication? remicade.(infliximab): could you describe in a little more detail what exactly was wrong with the ball valve? the pump was able to pull air past the ball in the tubing.The pump alarmed when the air hit the pump.Air had to be pulled out via syringe so the remaining medication could be flushed through.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of air being able to be pulled past the ball valve could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 11522558 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.
 
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set experienced air in line.The following information was provided by the initial reporter: ball valve in drip chamber did not appear to work properly.Additional information: did you experience any adverse events as a result of the reported failure? no was any medication used with the product? if yes, what was the medication? remicade (infliximab) could you describe in a little more detail what exactly was wrong with the ball valve? the pump was able to pull air past the ball in the tubing.The pump alarmed when the air hit the pump.Air had to be pulled out via syringe so the remaining medication could be flushed through.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16925113
Report Number9616066-2023-00891
Device Sequence Number6910493
Product Code FPA
UDI-Device Identifier10885403232305
UDI-Public10885403232305
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11522558
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown